MathSciNet Relay Station
MathSciNet bibliographic data
MR1046016 32C99 (32B99)
Ji, Shanyu; Kollár, János; Shiffman, Bernard A global Łojasiewicz inequality for algebraic varieties. Trans. Amer. Math. Soc. 329 (1992), no. 2, 813–818.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement